# SDR USAA2012061400023

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 58,266 hours, 38,666 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69731201
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION ON INNER AND OUTER HORIZONTAL STABILIZER HINGE PIN.  REPLACED INNER AND OUTER HORIZONTAL STABILIZER HINGE PIN IAW B737-400 AMM 27-41-31.
